# SDR USAA2011120600001

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 7A1524109
- Part serial: AA1496
- Condition: Punctured
- Location: L4 Door
- Part time: 50,731 hours, 7,173 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - JOB CARD 33L20025001 DUE - L4 SLIDE/RAFT OPERATIONAL CHECK.  MAINTENANCE JOB CARD 33L20025001 ACCOMPLISHED ON L4 SLIDE/RAFT.  OPERATIONAL CHECK FAILED DUE TO PUNCTURE IN SLIDE/RAFT ASSY.
